Restless legs syndrome induced by citalopram: a psychiatric emergency?

@article{Perroud2007RestlessLS,
  title={Restless legs syndrome induced by citalopram: a psychiatric emergency?},
  author={Nader Perroud and Coralie Lazignac and Bertrand Baleydier and Andrei Cicotti and Susanne Maris and C. Damsa},
  journal={General hospital psychiatry},
  year={2007},
  volume={29 1},
  pages={
          72-4
        }
}
OBJECTIVE The objective of this case report is to create awareness on restless legs syndrome (RLS) among clinicians working in emergency units. METHOD We describe a case reporting important aggravation of RLS associated with citalopram, 60 mg/day, in a 48-year-old woman who was sent to the emergency unit by her general practitioner. Citalopram was replaced by bupropion, 150 mg/day, and sertraline, 50 mg/day. RESULTS Three days later, symptoms of RLS started to diminish and, after 3 weeks… CONTINUE READING
BETA

Citations

Publications citing this paper.
SHOWING 1-10 OF 15 CITATIONS

Similar Papers

Loading similar papers…